# SDR CA961023003

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO360D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lock Tab
- Part number: SA501867
- Condition: Cracked
- Location: Rocker Stud Nut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION WHILE BENDING THE TAB THAT SECURES THE ROCKER STUD NUT THE TAB CRACKED/BROKE.
